Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 7 of 7 Posts
G

·
Discussion Starter · #1 ·
Has anyone had problems taking Aciphex with headaches? I can't tell if it is this or something else triggering my migranes and was hoping I am not the only one with this. Waiting for a call back from my GI. Thanks!
 

·
Registered
Joined
·
22 Posts
Hello MalooI didn't get headaches from Aciphex, but I believe it made my cramps worse. Zantac caused my wrists to ache. I called the pharmacy to see if they could look up rare symptoms of zantac and it was confirmed that in very rare cases zantac can cause wrists to ache. I immedieately stopped taking both. Lori
 
G

·
Discussion Starter · #4 ·
I just talked to my GI and they said that it should not be causing my migranes. They told me to go off it and go back on my Rinidadine (sp?) the OTC drug for a few days and see if that helps. I should call them and tell them if that helped or not. Grr... One thing I can handle is D one thing I cannot is a constant Migrane! ouchies.
 

·
Registered
Joined
·
1,077 Posts
I take Aciphex with no side effects that I am aware of.
My insurance company keeps trying to switch me to their "preferred" purple pills, but they have given me lots of D in the past and Aciphex works great. We battle every time I need a refill, but the aciphex is working well for me.
 

·
Registered
Joined
·
1,199 Posts
Aciphex gave me worse D,so I tried Nexium-- it was worse for D. Took Prilosec which was not so bad, but now I gave it all up-- too many darn pils!!
 
G

·
Discussion Starter · #7 ·
FYI, have been off Aciphex since Friday and migranes are gone. still taking OTC meds. Calling GI tomorrow to let them know. Not sure what he will say. But, since the migranes are gone, I am not going back on Aciphex! Strange that not many other people on the board seem to suffer from migranes too. There is a big correlation to my migranes and my IBS bouts. Hmmm...
 
1 - 7 of 7 Posts
Top